# SDR AALA201806279012

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 10,609 hours, 4,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT0000
- Part serial: 791011
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 13 WL FAULT ON EMERGENCY POWER SUPPLY UNIT BATTERY TEST. MAINTENANCE REPLACED 13 WL BATTERY PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
